Title: Properties of primes and natural mathematics
Other Titles: a minimalist algorithm for prime numbers
Authors: Jaspers, Dany # ×
Issue Date: 2013
Publisher: Universidade Federal do Ceara * Programa de Pos-Graduacao em Filosofia
Series Title: Argumentos. Revista de Filosofia vol:5 issue:10 pages:26-46
ISSN: 1984-4247
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Formal and Computational Linguistics (ComForT), Campus Brussels
Linguistics Research Unit - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.